Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("NON DIRECTED GRAPH")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 1387

  • Page / 56

Export

Selection :

  • and

DISTANCES IN ORIENTATIONS OF GRAPHS.CHVATAL V; THOMASSEN C.1978; J. COMBINATOR. THEORY, B; U.S.A.; DA. 1978; VOL. 24; NO 1; PP. 61-75; BIBL. 12 REF.Article

COUNTABLE ULTRAHOMOGENEOUS UNDIRECTED GRAPHSLACHLAN AH; WOODROW RE.1980; TRANS. AM. MATH. SOC.; ISSN 0002-9947; USA; DA. 1980; VOL. 262; NO 1; PP. 51-94; BIBL. 8 REF.Article

DOMINATION OF UNDIRECTED GRAPHS. A SURVEY.COCKAYNE EJ.1978; LECTURE NOTES MATH.; GERM.; DA. 1978; NO 642; PP. 141-147; BIBL. 1 P.; (THEORY APPL. GRAPHS. INT. CONF. PROC.; KALAMAZOO; 1976)Conference Paper

ON THE SUM OF CARDINALITIES OF EXTREMUM MAXIMAL INDEPENDENT SETSHOLYER IJ; COCKAYNE EJ.1979; DISCRETE MATH.; NLD; DA. 1979; VOL. 26; NO 3; PP. 243-246; BIBL. 3 REF.Article

A PROBABILISTIC ALGORITHM FOR VERTEN CONNECTIVITY OF GRAPHSBECKER M; DEGENHARDT W; DOENHARDT J et al.1982; INF. PROCESS. LETT.; ISSN 0020-0190; NLD; DA. 1982; VOL. 15; NO 3; PP. 135-136; BIBL. 1 REF.Article

A POLYNOMIAL SOLUTION TO THE UNDIRECTED TWO PATHS PROBLEMSHILOACH Y.1980; J. ASS. COMPUTG MACHIN.; USA; DA. 1980; VOL. 27; NO 3; PP. 445-456; BIBL. 10 REF.Article

AN EXTENSION OF TUTTE'S 1-FACTOR THEOREUMLAS VERGNAS M.1978; DISCRETE MATH.; NLD; DA. 1978; VOL. 23; NO 3; PP. 241-255; BIBL. 14 REF.Article

AUTOMORFISMI COLORATI E COLORAZIONI (R,S) IN UN GRAFO = AUTOMORPHISMES COLORES ET COLORATIONS (R,S) DANS UN GRAPHEGIONFRIDDO M.1980; BOLL. UNIONE MAT. ITAL., B; ITA; DA. 1980; VOL. 17; NO 3; PP. 1338-1349; ABS. ENG; BIBL. 21 REF.Article

GRACEFUL NUMBERING OF WHEELS AND RELATED GRAPHSFRUCHT R.1979; ANN. NEW YORK ACAD. SCI.; USA; DA. 1979-05; VOL. 319; PP. 219-229; BIBL. 8 REF.Conference Paper

QUELQUES QUESTIONS D'INTERPRETATION ARITHMETIQUE DES GRAPHES NON ORIENTESGRIGOR'YAN YU G; MANOYAN GK.1977; KIBERNETIKA, U.S.S.R.; S.S.S.R.; DA. 1977; NO 3; PP. 129-131; ABS. ANGL.; BIBL. 5 REF.Article

DETERMINING THE NUMBER OF INTERNAL STABILITY OF A GRAPHLOUKAKIS E; TSOUROS C.1982; INT. J. COMPUT. MATH.; ISSN 0020-7160; GBR; DA. 1982; VOL. 11; NO 3-4; PP. 207-220; BIBL. 23 REF.Article

GRAPHS WITH AN EXTREMAL NUMBER OF SPANNING TREESKELMANS AK.1980; J. GRAPH THEORY; USA; DA. 1980; VOL. 4; NO 1; PP. 119-122; BIBL. 5 REF.Article

ON DOMINATION AND INDEPENDENT DOMINATION NUMBERS OF A GRAPH.ALLAN RB; LASKAR R.1978; DISCRETE MATH.; NLD; DA. 1978; VOL. 33; NO 2; PP. 73-76; BIBL. 6 REF.Article

RANDOM WALKS, UNIVERSAL TRAVERSAL SEQUENCES, AND THE COMPLEXITY OF MAZE PROBLEMSALELIUNAS R; KARP RM; LIPTON RJ et al.1979; ANNUAL SYMPOSIUM ON FOUNDATIONS OF COMPUTER SCIENCE. 20/1979/SAN JUAN P.R.; USA; NEW YORK: INSTITUTE OF ELECTRICAL AND ELECTRONICS ENGINEERS; DA. 1979; PP. 218-223; BIBL. 6 REF.Conference Paper

ON 1-FACTORS OF POINT DETERMINING GRAPHSGEOFFROY DP.1978; DISCRETE MATH.; NLD; DA. 1978; VOL. 24; NO 2; PP. 167-175; BIBL. 6 REF.Article

A 1-MATCHING BLOSSOM-TYPE ALGORITHM FOR EDGE COVERING PROBLEMSMURTY KG; PERIN C.1982; NETWORKS; ISSN 0028-3045; USA; DA. 1982; VOL. 12; NO 4; PP. 379-391; BIBL. 21 REF.Article

MINIMAL TEST SET FOR DIAGNOSING A TREE SYSTEMIBARAKI T; KAMEDA T; TOIDA S et al.1981; NORTH HOLL. MATH. STUD.; ISSN 0304-0208; NLD; DA. 1981; VOL. 59; PP. 215-240; BIBL. 11 REF.Conference Paper

LE THEOREME DE GABRIEL EST VRAI AUSSI POUR LES REPRESENTATIONS DES GRAPHES STRUCTURES PAR DES RELATIONSGEL'FAND IM; PONOMAREV VA.1981; FUNKCIONAL. ANAL. PRILOZH.; SUN; DA. 1981; VOL. 15; NO 2; PP. 71-72; BIBL. 2 REF.Article

AN ALGORITHM TO ENUMERATE ALL CUTSETS OF A GRAPH IN LINEAR TIME PER CUTSETTSUKIYAMA S; SHIRAKAWA I; OZAKI H et al.1980; J. ASSOC. COMPUT. MACH.; ISSN 0004-5411; USA; DA. 1980; VOL. 27; NO 4; PP. 619-632; BIBL. 13 REF.Article

A REMARK ON TWO SUFFICIENT CONDITIONS FOR HAMILTON CYCLES.BONDY JA.1978; DISCRETE MATH.; NETHERL.; DA. 1978; VOL. 22; NO 2; PP. 191-193; BIBL. 5 REF.Article

A SUFFICIENT CONDITION FOR HAMILTONIAN CIRCUITSWOODALL DR.1978; J. COMBINATOR. THEORY, B; USA; DA. 1978; VOL. 25; NO 2; PP. 184-186; BIBL. 4 REF.Article

ON A LOCAL PROPERTY OF THE UNORIENTED GRAPH OF A MODULAR MULTILATTICETOMKOVA M.1980; MATH. SLOV.; CSK; DA. 1980; VOL. 30; NO 3; PP. 289-298; ABS. RUS; BIBL. 3 REF.Article

EIN VERFAHREN ZUR ERMITTLUNG DER MAXIMALEN STABILEN MENGEN IN EINEM UNGERICHTETEN GRAPHEN = UNE METHODE POUR TROUVER LES ENSEMBLES STABLES MAXIMAUX DANS LES GRAPHES NON ORIENTESLESCH J; LESCH M; SCHMEICHEL I et al.1980; ELEKTRON. INFORMATIONSVERARB. KYBERN.; ISSN 0013-5712; DDR; DA. 1980; VOL. 16; NO 1-3; PP. 63-68; ABS. RUS/ENG; BIBL. 2 REF.Article

A NOTE ON ODD AND EVEN FACTORS OF UNDIRECTED GRAPHSEBERT J.1980; INF. PROCESS. LETT.; ISSN 0020-0190; NLD; DA. 1980; VOL. 11; NO 2; PP. 70-72; BIBL. 3 REF.Article

ANALYSE AND SYNTHESE ZUVERLAESSIGER NETZE = ANALYSE ET SYNTHESE DES RESEAUX FIABLESWOLLNER E.1979; Z. OPER. RES.; DEU; DA. 1979; VOL. 23; NO 7; PP. 225-250; ABS. ENG; BIBL. 3 P.Article

  • Page / 56